Posted by Doug (no initial) (184.108.40.206) on December 20, 2001 at 09:43:58:
In Reply to: nancy, what dosage were you on? You too posted by Donna on December 20, 2001 at 09:26:31:
Has always been extremely low due to lots of exercise ( I think) . I can rememeber a doc in high school asking me if I ran marathons. My neuro has made comments about it as well. I think I'm in the 40s pretty regularly. When I exercise intensely, my heart rate only gets to 120-130, where most people get to 150. At least they say that 150 is a good heart rate for intense cardio. Means you're working. ( again , I think ) . I've been exercising a lot for most of my life ( hockey, football, tennis, soccer, rugby, boxing, etc.)
I was on anywhere from 480 mg/day- 120 (half a pill) of Verapamil for 4 years maybe. I recently stopped because I just got sick of taking meds !!! No more. I suspect after taking them for so long, the beast depended on them more than I did. When I got off them recently, I was in the middle of a psycho cycle, and as of 3 weeks things appear to be much more under control. Go figure. Thus my theory on the beast's dependency. I think it's confused for the time being. Got to stay a step ahead of that MoFo.
Post a Followup